# SDR DALA2023112709724

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 49,454 hours, 34,677 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED LH TIE TRACK BTW STA Y=902/1022 AT AFT CARGO COMPARTMENT AREA WAS REWORKED AND IS OUT OF LIMITS. SUMMARY OF NRC 00683: CORROSION LEVEL 2. LH TIE TRACK BTW STA Y=902/1022 AT AFT CARGO COMPARTMENT WAS REPLACED AND INSTALLED PER B717 SRM 51-41-01-0G AND 51-41-05-0G. (LP #0080988)
